# SDR DXTA2015120306134

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 12,827 hours, 7,709 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 99144251
- Part serial: MX658641H
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 3,780 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: B, A

## Discrepancy

WHILE DESCENDING THRU 30000 FT & CROSS FEEDING RT TANK TO LT ENG, THE FUEL BOOST ON LT AMBER CAS CAME ON, TURNED THE CROSS FEED OFF.  THEN THE FUEL PRESS LOW RT AMBER CAS CAME ON, TURNED ON THE BOOST PUMPS.  AT THAT TIME THE RT ENG QUIT RUNNING.  RAN THE ENG SECURING CHECKLIST FOLLOWED BY THE SINGLE ENG APPROACH & LANDING CHECKLIST.  REMOVED RT ENG MOTIVE FLOW PUMP & INSTALLED AN OVERHAULED PUMP.  FLUSHED LT & RT FUEL SYS.  SYS OPERATION & LEAK CHECK GOOD.  WORK PERFORMED IAW 73-10-00 OF THE MM.  ALSO, REPLACED PRESS SWITCHES, MOTIVE FLOW PUMP ON LT ENG, SOVS, BOOST PUMP CARTRIDGES & FUEL FILTERS ON BOTH ENGS IAW 28-20-00 OF THE MM.  COMPLIED WITH FINAL ENG RUNS, SYS CHECKED GOOD.
